# SDR TSAA1053017

- Difficulty date: October 5, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 55,701 hours, 64,924 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545413226
- Condition: Corroded
- Location: Bs 612-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CTR SECTION LOWER BEAM AT RBL 40.875 IS CORRODED AT BS 612 AND BS 630.  MAINTENANCE ACTION: REPLACED ANGLE IN ACCORDANCE WITH SRM 51-10-1.  CLEANED AND TREATED AFFECTED AREA IN ACCORDANCE WITH SRM 51-10-6 AND FOUND WITHIN LIMITS.
